# SDR SWAA102323

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 20,057 hours, 11,643 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69141067
- Part serial: 5346
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NOSE WHEEL WOULD NOT RETRACT.  RECYCLED, NOSE WHEEL STILL WOULD NOT RETRACT.  GREEN AND RED NOSE LIGHT.  REMOVED AND REPLACED NOSE GEAR RETRACT HYD FUSE AND NOSE GEAR TRANSFER CYLINDER PER MM.
